Vol. 23, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Correction to: “A description of Multi(A1,,An) by generators and relations”

Thomas William Hungerford

Vol. 23 (1967), No. 3, 629
Abstract

Volume 16 (1966), 61–76

Mathematical Subject Classification
Primary: 18.20
Milestones
Published: 1 December 1967
Authors
Thomas William Hungerford